MathSciNet Relay Station
MathSciNet bibliographic data
MR3371758 13C15 (13F20)
Cimpoeaş, Mircea On the Stanley depth of edge ideals of line and cyclic graphs. Rom. J. Math. Comput. Sci. 5 (2015), no. 1, 70–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement